On multilinear singular integrals on R n

Jonathan Cohen; John Gosselin

Studia Mathematica (1982)

  • Volume: 72, Issue: 3, page 199-223
  • ISSN: 0039-3223

How to cite


Cohen, Jonathan, and Gosselin, John. "On multilinear singular integrals on $R^{n}$." Studia Mathematica 72.3 (1982): 199-223. <http://eudml.org/doc/218421>.

author = {Cohen, Jonathan, Gosselin, John},
journal = {Studia Mathematica},
keywords = {multilinear singular integral; norm inequalities},
language = {eng},
number = {3},
pages = {199-223},
title = {On multilinear singular integrals on $R^\{n\}$},
url = {http://eudml.org/doc/218421},
volume = {72},
year = {1982},

AU - Cohen, Jonathan
AU - Gosselin, John
TI - On multilinear singular integrals on $R^{n}$
JO - Studia Mathematica
PY - 1982
VL - 72
IS - 3
SP - 199
EP - 223
LA - eng
KW - multilinear singular integral; norm inequalities
UR - http://eudml.org/doc/218421
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.